# SDR USAA20090915SB148

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8603615
- Condition: Failed
- Location: Cabin Pressure
- Part time: 52,994 hours, 41,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CLT - LEVEL AT FL270, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS AT 10,000 FEET AND CLIMBING.  AT 14,000 FEET, THE OXYGEN MASKS DEPLOYED AUTOMATICALLY (FORWARD FLIGHT ATTENDANTS MASKS DID NOT DEPLOY).  CREW DESCENDED AIRCRAFT TO 7,000 FEET AND OPERATED OUTFLOW MANUALLY AND WITH STANDBY NORMALLY.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE CONFIRMED CABIN PRESSURE CONTROLLER FAILED IN AUTO MODE.  REMOVED AND REPLACED CONTROLLER PER MM 21-36-21.  PERFORMED OPERATIONAL TEST PER MM 21-31-00.  REPLACED OXYGEN GENERATORS AND PACKED MASKS.  ACCOMPLISHED HULL LEAK TEST PER MM 05-51-91.  CHECKS GOOD.
